Follow
Wolfgang Ziller
Wolfgang Ziller
Verified email at math.upenn.edu
Title
Cited by
Cited by
Year
Curvature and symmetry of Milnor spheres
K Grove, W Ziller
Annals of Mathematics 152 (1), 331-367, 2000
2492000
Naturally reductive metrics and Einstein metrics on compact Lie groups
JE D'Atri, W Ziller
American Mathematical Soc., 1979
2421979
Existence and non-existence of homogeneous Einstein metrics
MKY Wang, W Ziller
Inventiones mathematicae 84 (1), 177-194, 1986
2321986
Homogeneous Einstein metrics on spheres and projective spaces
W Ziller
Mathematische Annalen 259 (3), 351-358, 1982
2111982
Einstein metrics on principal torus bundles
MKY Wang, W Ziller
Journal of Differential Geometry 31 (1), 215-248, 1990
1871990
On normal homogeneous Einstein manifolds
MKY Wang, W Ziller
Annales scientifiques de l'Ecole normale supérieure 18 (4), 563-633, 1985
1651985
A variational approach for compact homogeneous Einstein manifolds
C Bohm, MK Wang, W Ziller
Geometric and Functional Analysis 14 (4), 681-733, 2004
1602004
Geometry of the Katok examples
W Ziller
Ergodic Theory and Dynamical Systems 3 (1), 135-157, 1983
1601983
On the volume of a unit vector field on the three-sphere
H Gluck, W Ziller
Commentarii Mathematici Helvetici 61, 177-192, 1986
1511986
Positively curved cohomogeneity one manifolds and 3-Sasakian geometry
K Grove, B Wilking, W Ziller
Journal of Differential Geometry 78 (1), 33-111, 2008
1412008
Cohomogeneity one manifolds with positive Ricci curvature
K Grove, W Ziller
Inventiones mathematicae 149 (3), 619-646, 2002
1402002
Examples of Riemannian manifolds with non-negative sectional curvature
W Ziller
arXiv preprint math/0701389, 2007
1292007
Examples of Riemannian manifolds with non-negative sectional curvature
W Ziller
arXiv preprint math/0701389, 2007
1292007
Closed geodesics on positively curved manifolds
W Ballmann, G Thorbergsson, W Ziller
Annals of Mathematics, 213-247, 1982
1121982
An exotic with positive curvature
K Grove, L Verdiani, W Ziller
Geometric and Functional Analysis 21 (3), 499-524, 2011
1042011
On isotropy irreducible Riemannian manifolds
MK Wang, W Ziller
951991
The free loop space of globally symmetric spaces
W Ziller
Inventiones mathematicae 41 (1), 1-22, 1977
911977
The geometry of the Hopf fibrations
H Gluck, F Warner, W Ziller
Enseign. Math.(2) 32 (3-4), 173-198, 1986
781986
Existence of periodic motions of conservative systems
H Gluck, W Ziller
Seminar on minimal submanifolds, Ann. of Math. Stud 103, 65-98, 1983
781983
Existence of closed geodesics on positively curved manifolds
W Ballmann, G Thorbergsson, W Ziller
Journal of differential geometry 18 (2), 221-252, 1983
771983
The system can't perform the operation now. Try again later.
Articles 1–20